# SDR WTAA950150

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120054
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 310900301
- Condition: Failed
- Location: Lt Engine
- Part time: 12,533 hours
- Component: 3035913E
- Stage of operation: TX
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

RNO - VIBRATION AND POWER LOSS REPORTED FROM LEFT ENGINE WHEN PROPELLER WAS BROUGHT OUT OF FEATHER AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED LT ENGINE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENT INVESTIGATION REVEALED PT-1 DISK BLADE FAILURE TO BE CAUSE OF ENGINE VIBRATION AND LOSS OF POWER.  (X)
